456?1254650808
Mirena IUD Side Effects Support User Group
my mirena
About This Group:

A help site for women who have had mirena side effects,lots of mirena horror stories,advice,imformation,help.

Founded by kitmis on October 4, 2009
116 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

my mirena

So I am curious about my iud.. My mother called me tonight and was talking to me about it, apparently she had seen something on the news saying that the iud could cause more problems than I had known about. Saying things like that I have that possibility that i could not get pregnant after the removal and it could cause diseases and failures in my body... I am concerned i am only 20 years old and have had the iud for about 2 years, so i am kind of concerned. I have gained wait which has been extremely depressing. I don't have periods and i don't have cramps. It is uncomfortable while having sex and i have had a couple of partners tell me they can feel it and it hurts them... i am just trying to decide if i wanna still keep it in or take it out... what should i do? any opinions? I'm kind of scared.
2 Comments
Blank
4138274_tn?1350206076
I had mine removed after almost 3 weeks and from what i'm reading on the effects of having and having it removed, everything seems true. you should continue reading up on it before getting it removed, our bodies seem to go through some crazy things and make sure you have good support to help you mentally. I know somedays I've felt like my own home was my personal asylum without straight jackets. Wish i can laugh about that but time hasn't passed enough to look back and laugh about it :(
Blank
Avatar_f_tn
Hi there, an answer to a few of your questions is under my post, please please read it and you decide.  The symptoms WILL ONLY get worse. I loved the mirena the first time I got it 10 yrs ago, BUT I do believe that in 10 yrs things have changed. Manufacturers do things to 'enhance' the performance of their products and change or add new ingredients and that could possibly be the situation, but I will do everything in my power to inform unsuspecting women of the dangerous side effects of this drug. I got it out 3 days ago, and I can't tell you how quickly the pain has subsided. I only pray that I will not have long-lasting effects and that someday my health will be restored and I can be ME.....good luck in your decision, it could very well save your life and your quality of living!
Blank
Recent Activity
Avatar_f_tn
Blank
awtwcw1 joined this group
Welcome them!
Aug 12
Avatar_f_tn
Blank
passion3flower joined this group
Welcome them!
Jul 26
Avatar_f_tn
Blank
wils70 joined this group
Welcome them!
Jul 09
MedHelp Health Answers